# SDR UIEA2015030400161

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767-2S1
- Aircraft serial: 22570
- Aircraft time: 82,456 hours, 22,708 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR MSG ON AT 12000 FT, OUT AT 7000 FT & IN DESCENT.  ACCOMPLISHED FIM 52-7 FT 809, VERIFIED SWITCH S9023 OUT OF ADJUSTMENT, ADJUSTED CARGO DOOR LOCK INDICATOR SWITCH S9023.  ACCOMPLISHED MAIN CARGO WARNING SYS TEST IAW AMM 52-71-09.  ACFT PRESSURIZED ON GND WITH APU SOURCE, AMM 21-31-00, MAIN CARGO DOOR WARNING LIGHT NOT DISPLAYED AT THIS TIME, CHECKED NORMAL, DID NOT DUPLICATE.  MDDR REMAINS OPEN, FLIGHT CREW EVALUATION REQUIRED.
